# SDR 95ZZZX1854

- Difficulty date: March 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N376AL
- Make and model: Skrsky S76A
- Aircraft serial: 760002
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Transmitter
- Part number: 76450178118
- Condition: Failed
- Location: Transmission
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER LANDING, NOTICED THE TRANSMISSION OIL PRESSURE HAD DROPPED OUT OF THE GREEN AND THEN DROPPED TO ZERO PSI.  REPLACED TRANSMISSION OIL PRESSURE TRANSMITTER.
